Title

Quasi-exact solution to the Dirac equation for the hyperbolic-secant potential

College

College of Science

Department/Unit

Physics

Document Type

Article

Source Title

Physical Review A - Atomic, Molecular, and Optical Physics

Volume

89

Issue

1

Publication Date

2-1-2014

Abstract

We analyze bound modes of two-dimensional massless Dirac fermions confined within a hyperbolic secant potential, which provides a good fit for potential profiles of existing top-gated graphene structures. We show that bound states of both positive and negative energies exist in the energy spectrum and that there is a threshold value of the characteristic potential strength for which the first mode appears. Analytical solutions are presented in several limited cases and supercriticality is discussed. © 2014 American Physical Society.

html

Digitial Object Identifier (DOI)

10.1103/PhysRevA.89.012101

Disciplines

Physics

Keywords

Dirac equation; Bound states (Quantum mechanics)

Upload File

wf_no

This document is currently not available here.

Share

COinS